# SDR CALA2019020500214

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 59,518 hours, 22,231 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 106122629
- Condition: Defective
- Location: Le Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEADING EDGE FLAPS TRANSIT LIGHT STAYS ON 2 PER CREW VERBAL. NR 2 LE FLAP - GREEN (DEPLOY) LIGHT FLICKERS. CONFIRMED THIS TO BE THE CASE AT GATE. FSEU SHOWS 27-81219. F2 PROX EXT S171 FSEU BITE HAD FAULT MSG 27-81219 F2-PROX EXT SENSOR. T/S PER FIM 27-88-00-810-806 AND WDM 27-81-11. REMOVED AND REPLACED S171 PER AMM TASK 27-88-11-400-802. ACCOMPLISHED OPERATIONAL TEST PER AMM 27-81-00-860-801. ALL INDICATIONS ARE NORMAL. AIRCRAFT OK TO CONTINUE.
